According to statistics, regular use of non-steroidal anti-inflammatory drugs (NSAIDs) – most of these include anti-inflammatory, analgesic and anti-inflammatory drugs – develops in one in four patients, peptic ulcer, one in eight – in the duodenum, and 1% in the gastrointestinal tract. Spill.
There is a misconception that only pills are dangerous for the stomach. This is not true! NSAIDs are harmful in the form of injections and suppositories. The active ingredient of the drug penetrates the bloodstream and inhibits the enzyme responsible for producing fatty acids. As a result, it is not a drug that harms the stomach, but a powerful hydrochloric acid and enzymes, and in the intestine – the microorganisms that live in it: it begins to swell, leading to an increase in intestinal permeability.
There are several ways to reduce the harmful effects of drugs on the stomach.
1. Choose safe anti-inflammatory drugs. To prevent gastric bleeding, drugs containing cellulose, acetaminophen are allowed. If a doctor prescribes acetylsalicylic acid (aspirin), paracetamol, diclofenac or ibuprofen over a long period of time, then gastroenterologists are diclofenac.
2. Include anti-inflammatory drugs in the treatment: synthetic analogues of fatty acids that protect the mucous membranes (eg, misoprostol, rebamipide); Drugs that reduce the amount of hydrochloric acid – proton pump inhibitors (omeprazole) and H2 – histamine inhibitors (famotodin). Ask your doctor what you want.
There is no special diet that protects the lining of the stomach from damage. But the risk is lower if you follow a diet that does not stimulate the digestive tract. For example, vegetable soup, if you eat porridge, drink kissel instead of barbecue and alcohol.
Top Stories on the topic